# SDR USAA2013021100031

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,069 hours, 14,908 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 3214005020
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED NR 1 ENGINE THRUST REVERSER UNLOCK ECAM MESSAGE ON CLIMBOUT.  CREW DECLARED EMERGENCY AND RETURNED TO FIELD.  FIGHT LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE STOW SWITCH FIN 4104KS3 IAW AIRBUS MAINTENANCE MANUAL 78-31-00-810-863-A.
